# SDR GTIA2025063038973

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N728NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11881
- Aircraft time: 3,272 hours, 1,355 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 36180
- Condition: Inoperative
- Location: Zone 200
- Part time: 508 hours, 209 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FED MEGAPHONE VOLUME KNOB MISSING-R AND R FWD MEGAPHON IAW SPIRIT AIRLINES DRAWING EMERGENCY EQUIPMENT LAYOUT A321, MOC # 69159
